RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1984, Volume 165, Pages 24–42 (Mi tm2269)  

This article is cited in 19 scientific papers (total in 19 papers)

Arrangement of subgroups in the general linear group over a commutative ring

Z. I. Borevich, N. A. Vavilov


Full text: PDF file (2215 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1985, 165, 27–46

Bibliographic databases:

UDC: 512.547

Citation: Z. I. Borevich, N. A. Vavilov, “Arrangement of subgroups in the general linear group over a commutative ring”, Algebraic geometry and its applications, Collection of articles, Trudy Mat. Inst. Steklov., 165, 1984, 24–42; Proc. Steklov Inst. Math., 165 (1985), 27–46

Citation in format AMSBIB
\Bibitem{BorVav84}
\by Z.~I.~Borevich, N.~A.~Vavilov
\paper Arrangement of subgroups in the general linear group over a~commutative ring
\inbook Algebraic geometry and its applications
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1984
\vol 165
\pages 24--42
\mathnet{http://mi.mathnet.ru/tm2269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752930}
\zmath{https://zbmath.org/?q=an:0653.20048}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1985
\vol 165
\pages 27--46


Linking options:
  • http://mi.mathnet.ru/eng/tm2269
  • http://mi.mathnet.ru/eng/tm/v165/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Z. Golubchik, “O polnoi lineinoi gruppe nad slabo neterovymi assotsiativnymi algebrami”, Fundament. i prikl. matem., 1:3 (1995), 661–668  mathnet  mathscinet  zmath
    2. A. V. Stepanov, “On the normal structure of the general linear group over a ring”, J. Math. Sci. (New York), 95:2 (1999), 2146–2155  mathnet  crossref  mathscinet  zmath
    3. N. A. Vavilov, V. A. Petrov, “On supergroups of $\mathrm{Ep}(2l,R)$”, St. Petersburg Math. J., 15:4 (2004), 515–543  mathnet  crossref  mathscinet  zmath
    4. N. A. Vavilov, M. R. Gavrilovich, “$\mathrm A_2$-proof of structure theorem for Chevaller groups of type $\mathrm E_6$ and $\mathrm E_7$”, St. Petersburg Math. J., 16:4 (2005), 649–672  mathnet  crossref  mathscinet  zmath
    5. E. V. Dybkova, “Overgroups of the diagonal group in the hyperbolic unitary group over a simple Artin ring”, J. Math. Sci. (N. Y.), 145:1 (2007), 4781–4789  mathnet  crossref  mathscinet  zmath
    6. N. A. Vavilov, M. R. Gavrilovich, S. I. Nikolenko, “Structure of Chevalley groups: the proof from the Book”, J. Math. Sci. (N. Y.), 140:5 (2007), 626–645  mathnet  crossref  mathscinet  zmath  elib  elib
    7. N. A. Vavilov, V. A. Petrov, “Overgroups of $\mathrm{EO}(n,R)$”, St. Petersburg Math. J., 19:2 (2008), 167–195  mathnet  crossref  mathscinet  zmath  isi  elib
    8. N. A. Vavilov, “On subgroups of symplectic group containing a subsystem subgroup”, J. Math. Sci. (N. Y.), 151:3 (2008), 2937–2948  mathnet  crossref  mathscinet  elib  elib
    9. N. A. Vavilov, S. I. Nikolenko, “$\mathrm A_2$-proof of structure theorems for Chevalley groups of type $\mathrm F_4$”, St. Petersburg Math. J., 20:4 (2009), 527–551  mathnet  crossref  mathscinet  zmath  isi  elib
    10. A. S. Ananievskiy, N. A. Vavilov, S. S. Sinchuk, “Overgroups of $E(m,R)\otimes E(n,R)$”, J. Math. Sci. (N. Y.), 161:4 (2009), 461–473  mathnet  crossref  elib
    11. N. A. Vavilov, V. G. Kazakevich, “More variations on decomposition of transvections”, J. Math. Sci. (N. Y.), 171:3 (2010), 322–330  mathnet  crossref
    12. A. S. Ananyevskiy, N. A. Vavilov, S. S. Sinchuk, “Overgroups of $E(m,R)\otimes E(n,R)$. I”, St. Petersburg Math. J., 23:5 (2012), 819–849  mathnet  crossref  mathscinet  isi  elib  elib
    13. N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  mathnet  crossref  mathscinet
    14. Bakulin S.V., Vavilov N.A., Vestnik Sankt-Peterburgskogo universiteta. Seriya 1: Matematika. Mekhanika. Astronomiya, 2011, no. 4, 19–27  elib
    15. N. A. Vavilov, A. V. Shchegolev, “Overgroups of subsystem subgroups in exceptional groups: levels”, J. Math. Sci. (N. Y.), 192:2 (2013), 164–195  mathnet  crossref  mathscinet
    16. A. V. Stepanov, “Non-Abelian $K$-theory for Chevalley groups over rings”, J. Math. Sci. (N. Y.), 209:4 (2015), 645–656  mathnet  crossref  mathscinet
    17. A. V. Stepanov, “A new look at the decomposition of unipotents and the normal structure of Chevalley groups”, St. Petersburg Math. J., 28:3 (2017), 411–419  mathnet  crossref  mathscinet  isi  elib
    18. A. V. Shchegolev, “Overgroups of elementary block-diagonal subgroups in hyperbolic unitary groups over quasi-finite rings: main results”, J. Math. Sci. (N. Y.), 222:4 (2017), 516–523  mathnet  crossref  mathscinet
    19. A. V. Schegolev, “Nadgruppy elementarnoi blochno-diagonalnoi podgruppy klassicheskoi simplekticheskoi gruppy nad proizvolnym kommutativnym koltsom”, Algebra i analiz, 30:6 (2018), 147–199  mathnet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:319
    Full text:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018